# SDR DALA2015090205398

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CORROSION AND DELAMINATION OTBD FLAP MID GUIDE FLAP VANE LOWER SKIN AT LT WING.   DUE TO SEVERAL DAMAGE OTBD FLAP MID GUIDE VANE FLAP AT LT WING WAS REPLACED WITH REPAIRED MID GUIDE VANE AND WILL BE INSTALLED WITH CARD 5730-0631.
